MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PEG SAFETY 20FR PULL; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS PEG SAFETY 20FR PULL; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 006035
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided, a manufacturing review will be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiration date: 01/2021).
 
Event or Problem Description
It was reported that upon unpacking the feeding device package, the guidewire was allegedly found missing in the package prior to use on patient.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot number was provided and a lot history review was performed.Investigation summary: as received, one peg tube, one external bolster, one curved hemostat, four gauze strips, two scissors, two safety needles, one pinch lamp, one external star bolster, one insertion wire, one safety scalpel, and one dual port feeding adapter.The insertion wire was partially inserted into to the guidewire hoop to optimize packaging.Components were compared against content list and the guidewire, gauze, both safety needles (21g and 25g), 5 ml syringe, drape, and snare were missing.The investigation remains inconclusive due to the fact that the kit components were returned out of the package and the kit had been opened.The definitive root cause could not be determined based upon available information.It is unknown if patient and/or procedural issues contributed to the reported event.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiration date: 01/2021), g4.H11: b5, d1, d2, h3, h6 (results, conclusions).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PEG SAFETY 20FR PULL
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9712144
Report Number3006260740-2020-00529
Device Sequence Number19626047
Product Code KNT
UDI-Device Identifier00801741081187
UDI-Public(01)00801741081187
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number006035
Device Catalogue Number006035
Device Lot NumberHUDV0516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2020
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer07/22/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1